# SDR UIEA2019052804320

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,963 hours, 22,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152025577178T
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 390 RBL 54.75 SEAT TRACK IS CRACKED. ( REMOVED AND REPLACED SEAT TRACK SECTION STA 390 RBL 54.75 IAW SRM 51-40-02 AND DWG 141T5120 REV. C, E.  )
